• Previous Article
    The geometric discretisation of the Suslov problem: A case study of consistency for nonholonomic integrators
  • DCDS Home
  • This Issue
  • Next Article
    Separated nets arising from certain higher rank $\mathbb{R}^k$ actions on homogeneous spaces
August  2017, 37(8): 4239-4247. doi: 10.3934/dcds.2017181

On nonlocal symmetries generated by recursion operators: Second-order evolution equations

1. 

Division of Mathematics, Department of Engineering Sciences and Mathematics, Luleå University of Technology, SE-971 87 Luleå, Sweden

2. 

Dipartimento di Matematica e Informatica, Università di Perugia, 06123, Perugia, Italy

* Corresponding author: norbert@ltu.se

Received  February 2017 Revised  May 2017 Published  April 2017

We introduce a new type of recursion operator suitable to generate a class of nonlocal symmetries for those second-order evolution equations in $1+1$ dimension which allow the complete integration of their time-independent versions. We show that this class of evolution equations is $C$-integrable (linearizable by a point transformation). We also discuss some applications.

Citation: M. Euler, N. Euler, M. C. Nucci. On nonlocal symmetries generated by recursion operators: Second-order evolution equations. Discrete & Continuous Dynamical Systems, 2017, 37 (8) : 4239-4247. doi: 10.3934/dcds.2017181
References:
[1]

S. C. Anco and G. Bluman, Direct construction method for conservation laws of PDEs Part Ⅱ: General treatment, Euro. J. Applied Mathematics, 13 (2002), 567-585.  doi: 10.1017/S0956792501004661.  Google Scholar

[2]

M. Euler and N. Euler, Second-order recursion operators of third-order evolution equations with fourth-order integrating factors, J. Nonlinear Math. Phys., 14 (2007), 313-315.  doi: 10.2991/jnmp.2007.14.3.2.  Google Scholar

[3]

N. Euler and M. Euler, On nonlocal symmetries, nonlocal conservation laws and nonlocal transformations of evolution equations: Two linearisable hierarchies, J. Nonlinear Math. Phys., 16 (2009), 489-504.  doi: 10.1142/S1402925109000509.  Google Scholar

[4]

M. EulerN. Euler and N. Petersson, Linearisable hierarchies of evolution equations in (1+1) dimensions, Stud. Appl. Math., 111 (2003), 315-337.  doi: 10.1111/1467-9590.t01-1-00236.  Google Scholar

[5]

A. S. Fokas, Symmetries and Integrability, Stud. Appl. Math., 77 (1987), 253-299.  doi: 10.1002/sapm1987773253.  Google Scholar

[6]

P. J. Olver, Evolution equations possessing infinitely many symmetries, J. Math. Phys., 18 (1977), 1212-1215.  doi: 10.1063/1.523393.  Google Scholar

[7]

P. J. Olver, Applications of Lie Groups to Differential Equations, Springer-Verlag, New York, 1986. doi: 10.1007/978-1-4684-0274-2.  Google Scholar

[8]

N. PeterssonN. Euler and M. Euler, Recursion Operators for a Class of Integrable ThirdOrder Evolution Equations, Stud. Appl. Math., 112 (2004), 201-225.  doi: 10.1111/j.0022-2526.2004.01511.x.  Google Scholar

show all references

References:
[1]

S. C. Anco and G. Bluman, Direct construction method for conservation laws of PDEs Part Ⅱ: General treatment, Euro. J. Applied Mathematics, 13 (2002), 567-585.  doi: 10.1017/S0956792501004661.  Google Scholar

[2]

M. Euler and N. Euler, Second-order recursion operators of third-order evolution equations with fourth-order integrating factors, J. Nonlinear Math. Phys., 14 (2007), 313-315.  doi: 10.2991/jnmp.2007.14.3.2.  Google Scholar

[3]

N. Euler and M. Euler, On nonlocal symmetries, nonlocal conservation laws and nonlocal transformations of evolution equations: Two linearisable hierarchies, J. Nonlinear Math. Phys., 16 (2009), 489-504.  doi: 10.1142/S1402925109000509.  Google Scholar

[4]

M. EulerN. Euler and N. Petersson, Linearisable hierarchies of evolution equations in (1+1) dimensions, Stud. Appl. Math., 111 (2003), 315-337.  doi: 10.1111/1467-9590.t01-1-00236.  Google Scholar

[5]

A. S. Fokas, Symmetries and Integrability, Stud. Appl. Math., 77 (1987), 253-299.  doi: 10.1002/sapm1987773253.  Google Scholar

[6]

P. J. Olver, Evolution equations possessing infinitely many symmetries, J. Math. Phys., 18 (1977), 1212-1215.  doi: 10.1063/1.523393.  Google Scholar

[7]

P. J. Olver, Applications of Lie Groups to Differential Equations, Springer-Verlag, New York, 1986. doi: 10.1007/978-1-4684-0274-2.  Google Scholar

[8]

N. PeterssonN. Euler and M. Euler, Recursion Operators for a Class of Integrable ThirdOrder Evolution Equations, Stud. Appl. Math., 112 (2004), 201-225.  doi: 10.1111/j.0022-2526.2004.01511.x.  Google Scholar

[1]

A. V. Bobylev, Vladimir Dorodnitsyn. Symmetries of evolution equations with non-local operators and applications to the Boltzmann equation. Discrete & Continuous Dynamical Systems, 2009, 24 (1) : 35-57. doi: 10.3934/dcds.2009.24.35

[2]

Matthieu Alfaro, Isabeau Birindelli. Evolution equations involving nonlinear truncated Laplacian operators. Discrete & Continuous Dynamical Systems, 2020, 40 (6) : 3057-3073. doi: 10.3934/dcds.2020046

[3]

Masahiro Kubo. Quasi-subdifferential operators and evolution equations. Conference Publications, 2013, 2013 (special) : 447-456. doi: 10.3934/proc.2013.2013.447

[4]

Jin Liang, James H. Liu, Ti-Jun Xiao. Nonlocal Cauchy problems for nonautonomous evolution equations. Communications on Pure & Applied Analysis, 2006, 5 (3) : 529-535. doi: 10.3934/cpaa.2006.5.529

[5]

Jin Liang, James H. Liu, Ti-Jun Xiao. Condensing operators and periodic solutions of infinite delay impulsive evolution equations. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 475-485. doi: 10.3934/dcdss.2017023

[6]

Fengxin Chen. Stability and uniqueness of traveling waves for system of nonlocal evolution equations with bistable nonlinearity. Discrete & Continuous Dynamical Systems, 2009, 24 (3) : 659-673. doi: 10.3934/dcds.2009.24.659

[7]

Hongmei Cheng, Rong Yuan. Existence and asymptotic stability of traveling fronts for nonlocal monostable evolution equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 3007-3022. doi: 10.3934/dcdsb.2017160

[8]

Pengyu Chen, Xuping Zhang. Approximate controllability of nonlocal problem for non-autonomous stochastic evolution equations. Evolution Equations & Control Theory, 2021, 10 (3) : 471-489. doi: 10.3934/eect.2020076

[9]

Dinh-Ke Tran, Nhu-Thang Nguyen. On regularity and stability for a class of nonlocal evolution equations with nonlinear perturbations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021200

[10]

Liang Zhang, X. H. Tang, Yi Chen. Infinitely many solutions for a class of perturbed elliptic equations with nonlocal operators. Communications on Pure & Applied Analysis, 2017, 16 (3) : 823-842. doi: 10.3934/cpaa.2017039

[11]

Miriam Manoel, Patrícia Tempesta. Binary differential equations with symmetries. Discrete & Continuous Dynamical Systems, 2019, 39 (4) : 1957-1974. doi: 10.3934/dcds.2019082

[12]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2725-2737. doi: 10.3934/dcds.2020383

[13]

Gernot Holler, Karl Kunisch. Learning nonlocal regularization operators. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021003

[14]

Benzion Shklyar. Exact null-controllability of interconnected abstract evolution equations with unbounded input operators. Discrete & Continuous Dynamical Systems, 2022, 42 (1) : 463-479. doi: 10.3934/dcds.2021124

[15]

Pengyu Chen, Xuping Zhang. Non-autonomous stochastic evolution equations of parabolic type with nonlocal initial conditions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (9) : 4681-4695. doi: 10.3934/dcdsb.2020308

[16]

Meng Qu, Jiayan Wu, Ting Zhang. Sliding method for the semi-linear elliptic equations involving the uniformly elliptic nonlocal operators. Discrete & Continuous Dynamical Systems, 2021, 41 (5) : 2285-2300. doi: 10.3934/dcds.2020362

[17]

Sasikarn Yeepo, Wicharn Lewkeeratiyutkul, Sujin Khomrutai, Armin Schikorra. On the Calderon-Zygmund property of Riesz-transform type operators arising in nonlocal equations. Communications on Pure & Applied Analysis, 2021, 20 (9) : 2915-2939. doi: 10.3934/cpaa.2021071

[18]

Alexander V. Bobylev, Sergey V. Meleshko. On group symmetries of the hydrodynamic equations for rarefied gas. Kinetic & Related Models, 2021, 14 (3) : 469-482. doi: 10.3934/krm.2021012

[19]

Wolfgang Arendt, Patrick J. Rabier. Linear evolution operators on spaces of periodic functions. Communications on Pure & Applied Analysis, 2009, 8 (1) : 5-36. doi: 10.3934/cpaa.2009.8.5

[20]

Irene Benedetti, Valeri Obukhovskii, Valentina Taddei. Evolution fractional differential problems with impulses and nonlocal conditions. Discrete & Continuous Dynamical Systems - S, 2020, 13 (7) : 1899-1919. doi: 10.3934/dcdss.2020149

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (118)
  • HTML views (62)
  • Cited by (1)

Other articles
by authors

[Back to Top]